# SDR SWAA2022013174992

- Difficulty date: September 11, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 20,434 hours, 12,009 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER PYLON AFT STRUT FAIRING AFT TE FAIRING ASSY. FWD WEB IS CRACKED. / REPLACED WEB PER AMM 51-40-02 IN CONNECTION WITH AMM 54-52-04
